# SDR SWIA2025042106

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 49,433 hours, 42,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Zone 800 Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER BENT TOPSIDE FLOOR LEVEL FWD SIDE  (FLIGHT 5049) REMOVED AND REPLACED PAX DOOR LOWER FWD AND LOWER CENTER SEAL RETAINERS WITH REFERENCE TO REO 601R-52-11-915 REV--.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
